# SDR SWAA2013011711538

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 56,214 hours, 45,906 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546947
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 947 STR S-18L STRINGER CLIP IS CRACKED.  REMOVED S-18L CLIP AT BS 947 AND INSTALLED NEW S-18L CLIP AT BS 947 IAW SRM 51-40-02 AND BOEING DWG 65-46947.
